# SDR FDEA202403160300

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 95,511 hours, 38,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE BEGAN TO FALL OUT WHEN DOOR WAS OPENED FOR CREW STAIR MATING.  DURING TROUBLESHOOTING FOUND LH DOOR AFT FLOOR  FITTING MISALIGNED. RE-ALIGNED FITTING IAW AMM 25-66-10-2.  REINSTALLED GIRT BAR ON LT DOOR AND OPS CHECKED PER THE ABOVE MANUAL. OPS CHECK GOOD. A/C OK TO CONTINUE.   DURING TROUBLESHOOTING FOUND LH DOOR AFT FLOOR FITTING MISALIGNED.  REALIGNED FITTING IAW AMM 25-66-10-2. REINSTALLED GIRT BAR ON LT DOOR AND OPS CHECKED PER THE ABOVE MANUAL.  OPS CHECK GOOD. A/C OK TO CONTINUE.
